# SDR SWAA2024012938095

- Difficulty date: January 5, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN; WING CENTER SECTION; BREAK PANEL IS CRACKED AT BS 540; RBL 1; WL 208<[01] REMOVED AND INSTALLED NEW PANEL BREAK IAW SRM 51-40-02 & DWG 143A0060 BS 540; RBL 1; WL 208;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
